# SDR WTAA980050

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - LANDING GEAR FAILED TO EXTEND ON INITIAL ATTEMPT.  CREW ACCOMPLISHED GEAR EXTENSION USING ELECTRICAL OVERRIDE PROCEDURES.  AIRCRAFT LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR 'A' SYSTEM UPLOCK PROXIMITY SENSOR.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
